Abraham, U., Aronszajn trees on ℵ2 and ℵ3, Annals of Pure and Applied Logic, vol. 24 (1983), pp. 213–230.
Cummings, J. and Foreman, M., The tree property, Advances in Mathematics, vol. 133 (1998), pp. 1–32.
Dobrinen, N. and Friedman, S., The consistency strength of the tree property at the double successor of a measurable, Fundamenta Mathematicae, vol. 208 (2010), pp. 123–153.
Foreman, M., Magidor, M., and Schindler, R., The consistency strength of successive cardinals with the tree property, this Journal, vol. 66 (2001), pp. 1837–1847.
Gitik, M., The negation of sch from o(κ) = κ++, Annals of Pure and Applied Logic, vol. 43 (1989), pp. 209–234.
Kanamori, A., Perfect set forcing for uncountable cardinals, Annals of Mathematical Logic, vol. 19 (1980), pp. 97–114.
Magidor, M. and Shelah, S., The tree property at successors of singular cardinals, Archive for Mathematical Logic, vol. 35 (1996), pp. 385–404.